# SDR 99FDEA00336

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-210 - FIRE WARN BELL SOUNDED AT ROTATION WITHOUT ASSOC FIRE LIGHTS.  BOTH SYS TEST GOOD.  NO OTHER IND OF FIRE.  NR 2 ENG OPER PWR UNIT AT P6-3 PNL WAS LOOSE ON CONNECTOR, RESECURED AS REQ.  GROUND TEST PER MM 26-12-000, 26-11-000, AND 26-17-000 OPER CK GOOD.
